Couldn't find what you looking for?

TRY OUR SEARCH!

My stomach has at the sides blue veins, and at the top of my stomach and lower stomach is little red veins.... The docter said it was IBS, but I'm starting to think it could be something else and I'm not sure... My parent's been protecting me more often.... It's like I can't come close to cooked water, I'm not asked to cook anything anymore.... Most of all they hide things from me.... Can you guys tell me why do I have this?

Loading...

Have you missed any periods, had morning sickness? Are you sexually active? These veins can be a sign of pregnancy.
Reply

Loading...

My period is due on the 22nd february... I haven't been sexually active.... I've been using the rest room two months ago alot... I also get pubic pain once or twice every week.... It hasn't gone anything wrong, but I have a gob stopper sized invisible discharge.... Sometimes its white, but only rarely.... I've also got lots of hair on my stomach and I can see it turning darker. Especailly in the middle up to under my bra strap.... My sister sais I probably have alot of testosterone in my blood.... but I have changed medication and somehow my nippels has a dark ring around it when I'm hot.... I have to see if my period is here on the 22nd....
Reply

Loading...

So many pregnancy symptoms..

Also it could be a hormonal imbalance have you changed BC lately if not maybe consider doing so.
Reply

Loading...

What is BC?
Reply

Loading...

Sorry BC = Birth Control
Reply

Loading...

I didn't have sex, I'm turning 21.... I haven't used Birthcontrol in my entire life.... This is the problem....
Reply

Loading...

Try getting on BC to help regualte and even out your hormones.

Even if you aren't having sex BC helps the female body in many ways.
Reply

Loading...

I would rather not mix BC with my scitzophrenia medication, plus BC never helped my mother with her hormones....
Reply

Loading...

Hmm.. Actually BC can balance out hormones in a female. I am not sure if BC will effect your other meds I doubt it but I have no clue I would talk to a doctor.
Reply

Loading...

Well, the veins are still there, And now after a week or what, I felt like I was farty the whole time... gees... I thought this is so embarrasing... Yesterday I got this icy feeling up my back and then it went hot. Which is what I'm trying to figure out, because my mother said it usually happens to her when she has to get the hormone pills. But she said I didn't need it... So I have changed medication recently and the pain in my breasts are gone. but now my throat is hurting and my neck. My back is only hurting because I sit infront of the computer.....
Reply

Loading...

Ok so I have slight pain in my breasts... but its only scarce...
Reply

Loading...

DOnt tell a girls to get on BC because it helps the body... 

Reply

Loading...